# SDR P5CA9800905

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LEFT OUTBOARD FLOOR INTERCOSTAL FOUND CRACKED BS 360-380 S26L.  INTERCOSTAL WEB REPLACED AS PER SRM 51-10-01.
